MathSciNet Relay Station
MathSciNet bibliographic data
MR209981 (35 #876) 52.45
Hirst, K. E. The Apollonian packing of circles. J. London Math. Soc. 42 1967 281–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement